|swiching Efavirenz to more suitable med.
Jun 7, 2004
Dear Dr. Moyle: My meds.had been chaged from AZT-VIRAMUNE.VIDEX to 3TC -ABACAVIR-EFAVIRENZ. My problem is that Efavirenz makes me feel really Space out for about 3 hours. i know that some people take their meds. before going to bed to avoid this problem. but i can not do that becouse my work(some days is the morning and some days a night time.) So my question is, for which med. can i swich Efavirenz keeping the combo ABACAVIR-3TC.?
I trying to avoid any more problems of Lipoatrophy Thank you very much in advance
Response from Dr. Moyle
Certainly, as you have had no problems with Viramune in the past I would see no problem with going back to that agent now you are stable on you new nucs. The alternative would be to shift the efavirenz to atazanavir/ritonavir to enable once daily dosing.
Is pulling AZT out an option?
- When Can One Use Topical Skin Care On Dry Shingles?
- What Does A Herpes Bump Look Like?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- Typical Acute Retroviral Syndrome Disease Progression
- Can You Transmit Hpv When You Have No Warts?
- Symptoms Of Herpes In The Vagina
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.